Authors: Guzmán, O.
Hrušák, M.
Rodrigues, V. O.
Todorčević, Stevo 
Tomita, A. H.
Title: Maximal almost disjoint families and pseudocompactness of hyperspaces
Journal: Topology and its Applications
Volume: 305
First page: 107872
Issue Date: 1-Jan-2022
Rank: ~M23
ISSN: 0166-8641
DOI: 10.1016/j.topol.2021.107872
We show that all Ψ-spaces associated to maximal almost disjoint families have pseudocompact Vietoris hyperspace if and only if MAc(P(ω)/fin) holds. We further study the question whether there is a maximal almost disjoint family whose hyperspace is pseudocompact and construct a consistent example of a maximal almost disjoint family of size ω2
Keywords: Almost disjoint family | Pseudocompact space | Vietoris hyperspace
Publisher: Elsevier

Show full item record

Page view(s)

checked on Jan 31, 2023

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.